# SDR SWAA2022081935074

- Difficulty date: July 26, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 767 TO BS 807 STR 25R AND WL 156 AFT CARGO COMPARTMENT 2022-365947 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N:35DL S/N:091419910 DUE DATE:26-JAN-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[03] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 767 TO BS 807 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081; SHEET 25; REV. A. SEE INDIVIDUAL SIGNSOFF BELOW.;[04] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 767 TO BS 807 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081; SHEET 25; REV. A. SEE INDIVIDUAL SIGNSOFF BELOW... RII ITEM
